Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Top-dimensional quasiflats in CAT(0) cube complexes

Jingyin Huang

Geometry & Topology 21 (2017) 2281–2352
Bibliography
1 A Abrams, N Brady, P Dani, M Duchin, R Young, Pushing fillings in right-angled Artin groups, J. Lond. Math. Soc. 87 (2013) 663 MR3073670
2 J Behrstock, R Charney, Divergence and quasimorphisms of right-angled Artin groups, Math. Ann. 352 (2012) 339 MR2874959
3 J Behrstock, M F Hagen, Cubulated groups: thickness, relative hyperbolicity, and simplicial boundaries, Groups Geom. Dyn. 10 (2016) 649 MR3513112
4 J Behrstock, M F Hagen, A Sisto, Hierarchically hyperbolic spaces, I: Curve complexes for cubical groups, preprint (2014) arXiv:1412.2171
5 J A Behrstock, T Januszkiewicz, W D Neumann, Quasi-isometric classification of some high dimensional right-angled Artin groups, Groups Geom. Dyn. 4 (2010) 681 MR2727658
6 J Behrstock, B Kleiner, Y Minsky, L Mosher, Geometry and rigidity of mapping class groups, Geom. Topol. 16 (2012) 781 MR2928983
7 J A Behrstock, W D Neumann, Quasi-isometric classification of graph manifold groups, Duke Math. J. 141 (2008) 217 MR2376814
8 M Bestvina, B Kleiner, M Sageev, The asymptotic geometry of right-angled Artin groups, I, Geom. Topol. 12 (2008) 1653 MR2421136
9 M Bestvina, B Kleiner, M Sageev, Quasiflats in CAT(0) 2–complexes, Algebr. Geom. Topol. 16 (2016) 2663 MR3572343
10 M R Bridson, Geodesics and curvature in metric simplicial complexes, PhD thesis, Cornell Univ. (1991) MR2686786
11 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
12 P E Caprace, M Sageev, Rank rigidity for CAT(0) cube complexes, Geom. Funct. Anal. 21 (2011) 851 MR2827012
13 R Charney, An introduction to right-angled Artin groups, Geom. Dedicata 125 (2007) 141 MR2322545
14 P Dani, A Thomas, Divergence in right-angled Coxeter groups, Trans. Amer. Math. Soc. 367 (2015) 3549 MR3314816
15 M W Davis, G Moussong, Notes on nonpositively curved polyhedra, from: "Low dimensional topology" (editors K Böröczky Jr., W Neumann, A Stipsicz), Bolyai Soc. Math. Stud. 8, János Bolyai Math. Soc. (1999) 11 MR1747268
16 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449 MR807066
17 A Eskin, B Farb, Quasi-flats and rigidity in higher rank symmetric spaces, J. Amer. Math. Soc. 10 (1997) 653 MR1434399
18 R Frigerio, J F Lafont, A Sisto, Rigidity of high dimensional graph manifolds, 372, Soc. Math. France (2015) MR3444648
19 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
20 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
21 J Huang, Quasi-isometric classification of right-angled Artin groups, I: The finite out case, preprint (2014) arXiv:1410.8512
22 J Huang, Quasi-isometry of right-angled artin groups, II : Several infinite out case, preprint (2015) arXiv:1603.02372
23 J Huang, Commensurability of groups quasi-isometric to RAAG’s, preprint (2016) arXiv:1603.08586
24 J Huang, B Kleiner, Groups quasi-isometric to RAAG’s, preprint (2016) arXiv:1601.00946
25 W Hurewicz, H Wallman, Dimension theory, 4, Princeton Univ. Press (1941) MR0006493
26 M Kapovich, B Kleiner, B Leeb, Quasi-isometries and the de Rham decomposition, Topology 37 (1998) 1193 MR1632904
27 M Kapovich, B Leeb, Quasi-isometries preserve the geometric decomposition of Haken manifolds, Invent. Math. 128 (1997) 393 MR1440310
28 B Kleiner, The local structure of length spaces with curvature bounded above, Math. Z. 231 (1999) 409 MR1704987
29 B Kleiner, U Lang, Quasi-minimizing varieties in spaces of higher asymptotic rank, in preparation
30 B Kleiner, B Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 639 MR1447034
31 L Kramer, On the local structure and the homology of CAT(κ) spaces and Euclidean buildings, Adv. Geom. 11 (2011) 347 MR2795430
32 L Kramer, R M Weiss, Coarse rigidity of Euclidean buildings, preprint (2009) arXiv:0902.1332v1
33 A Lytchak, K Nagano, Geodesically complete spaces with an upper curvature bound, in preparation
34 G D Mostow, Strong rigidity of locally symmetric spaces, 78, Princeton Univ. Press (1973) MR0385004
35 K Nagano, A volume convergence theorem for Alexandrov spaces with curvature bounded above, Math. Z. 241 (2002) 127 MR1930988
36 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995) 585 MR1347406
37 K Wortman, Quasiflats with holes in reductive groups, Algebr. Geom. Topol. 6 (2006) 91 MR2199455